Alert archive / Indiana / Gale Warnings in 2013

Gale Warning 15, NWS Northern Indiana

November 10, 2013

NWS Northern Indiana issued this gale warning at Nov 10, 2013, 10:17 PM EST. It took effect at Nov 11, 2013, 8:00 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2013, 10:17 PM EST (03:17 UTC)
In effect from
Nov 11, 2013, 8:00 AM EST
Expired
Nov 11, 2013, 11:00 PM EST
In force
15 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

206 
WHUS73 KIWX 110317
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1017 PM EST SUN NOV 10 2013

LMZ043-046-111130-
/O.UPG.KIWX.GL.A.0010.131111T1300Z-131112T0400Z/
/O.NEW.KIWX.GL.W.0015.131111T1300Z-131112T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1017 PM EST SUN NOV 10 2013

...GALE WARNING IN EFFECT FROM 8 AM TO 11 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 8 AM TO 11 PM EST MONDAY.
THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS: SOUTHWEST WINDS RAMP TO 25 KNOTS BY DAYBREAK AND VEER
  WEST IN THE MORNING THEN NORTH IN THE AFTERNOON. FREQUENT GUSTS
  TO 35 KNOT GALES MONDAY MORNING THROUGH MONDAY EVENING. NORTH
  WINDS 20 TO 25 KNOTS MONDAY NIGHT...GRADUALLY EASING TO 15 TO
  25 KNOTS ON TUESDAY WHILE BACKING TO NORTHWEST.

* WAVES: 2 TO 4 FEET OVERNIGHT QUICKLY BUILDING THROUGH THE DAY ON
  MONDAY...REACHING 6 TO 9 FEET MONDAY NIGHT THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
4 follow-up statements
073 
WHUS73 KIWX 111012
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
512 AM EST MON NOV 11 2013

LMZ043-046-111815-
/O.CON.KIWX.GL.W.0015.131111T1300Z-131112T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
512 AM EST MON NOV 11 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

* WINDS: SOUTHWEST WINDS RAMP TO 25 KNOTS BY DAYBREAK AND VEER
  WEST IN THE MORNING THEN NORTH THIS AFTERNOON. FREQUENT GUSTS TO
  35 KNOT GALES TODAY INTO THIS EVENING. NORTH WINDS 20 TO 25
  KNOTS TONIGHT...GRADUALLY EASING TO 15 TO 25 KNOTS ON TUESDAY
  WHILE BACKING TO NORTHWEST.

* WAVES: 3 TO 7 FEET BUILDING THROUGH THE DAY TO 8 TO 12 FEET
  TONIGHT THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
256 
WHUS73 KIWX 111541
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1041 AM EST MON NOV 11 2013

LMZ043-046-112345-
/O.CON.KIWX.GL.W.0015.000000T0000Z-131112T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1041 AM EST MON NOV 11 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

* WINDS: WEST TO SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL BECOME
  NORTHWEST THEN NORTH THROUGH THE AFTERNOON. FREQUENT GUSTS TO 35
  KNOT GALES CAN BE EXPECTED THIS AFTERNOON INTO THIS EVENING.
  WINDS WILL BE NORTH AT 20 TO 25 KNOTS TONIGHT...GRADUALLY EASING
  TO 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS ON TUESDAY WHILE ALSO BACKING
  TO NORTHWEST.

* WAVES: 5 TO 8 FEET BUILDING THROUGH THE DAY TO 8 TO 12 FEET
  TONIGHT THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
296 
WHUS73 KIWX 112117
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
417 PM EST MON NOV 11 2013

LMZ043-046-120400-
/O.CON.KIWX.GL.W.0015.000000T0000Z-131112T0400Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
417 PM EST MON NOV 11 2013

...GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 PM EST THIS EVENING. 

* WINDS: NORTH AT 20 TO 25 KNOTS TONIGHT. FREQUENT GUSTS TO
  BETWEEN 35 AND 40 KNOT GALES THROUGH LATE THIS EVENING. WINDS
  NORTHWEST TO NORTH AND GRADUALLY EASING ON TUESDAY TO 20 KNOTS
  WITH GUSTS TO 30 KNOTS. TUESDAY NIGHT WINDS BACKING TO WEST AND
  DIMINISHING TO 10 TO 15 KNOTS.

* WAVES: 6 TO 10 FEET TONIGHT AND TUESDAY...THEN SUBSIDING TO 3 TO
  6 FEET BY WEDNESDAY MORNING. A LONG DURATION SMALL CRAFT
  ADVISORY WILL BE NEEDED FOLLOWING THE GALE WARNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
173 
WHUS73 KIWX 120400
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 PM EST MON NOV 11 2013

LMZ043-046-121200-
/O.EXP.KIWX.GL.W.0015.000000T0000Z-131112T0400Z/
/O.NEW.KIWX.SC.Y.0076.131112T0400Z-131114T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1100 PM EST MON NOV 11 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST THURSDAY...
...GALE WARNING WILL EXPIRE AT 11 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST
THURSDAY. THE GALE WARNING WILL EXPIRE AT 11 PM EST THIS EVENING.

* WINDS: NORTH AT 20 TO 25 KNOTS TONIGHT GUSTS TO 30 KNOTS AND
  GRADUALLY EASING ON TUESDAY TO 20 KNOTS WITH GUSTS TO 30 KNOTS.
  TUESDAY NIGHT WINDS BACKING TO WEST AND DIMINISHING TO 10 TO 15
  KNOTS.

* WAVES: 8 TO 12 FEET TONIGHT AND TUESDAY...THEN SUBSIDING TO 3 TO
  6 FEET BY WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 10, 7:26 PM EST, 2 hours 51 minutes earlier.

Area forecast discussion, Nov 10, 7:26 PM EST, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
726 PM EST SUN NOV 10 2013

.SYNOPSIS...
ISSUED AT 656 PM EST SUN NOV 10 2013

QUIET CONDITIONS WILL BE IN STORE FOR THE REGION INTO EARLY MONDAY
BEFORE AN ARCTIC COLD FRONT SWEEPS SOUTH MONDAY AFTERNOON. A
PERIOD OF RAIN...POSSIBLY MIXED WITH SLEET OR SNOW...IS EXPECTED
WITH THE FRONT. LAKE EFFECT SNOW SHOWERS WILL THEN COMMENCE
DOWNWIND OF LAKE MICHIGAN WITH SEVERAL INCHES OF SNOW POSSIBLE IN
SOME LOCATIONS. LOWS TONIGHT WILL DIP INTO THE LOWER TO MID 30S.
HIGHS ON MONDAY WILL OCCUR EARLY IN THE DAY WITH FALLING
TEMPERATURES DURING THE AFTERNOON.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 311 PM EST SUN NOV 10 2013

MAIN FOCUS OF PERIOD ON ARCTIC FRONT POISED TO SWEEP THROUGH
DURING THE DAY MONDAY USHERING IN THE COLDEST AIR OF THE SEASON
THUS FAR.

LAKE EFFECT CLOUD COVER WILL CONTINUE TO DIMINISH INTO THIS EVENING
AS FLOW BECOME MORE WESTERLY AND SOUTHWESTERLY WITH TIME AND MODEST
WAA TAKES PLACE OVERNIGHT IN ADVANCE OF THE COLD FRONT. LOWS WILL
DROP INTO THE LOW TO MID 30S.

CLOUDS WILL INCREASE QUICKLY ON MONDAY AS COLD FRONT MOVES IN FROM
THE NW. FROPA WILL BEGIN IN THE 15 TO 18Z WINDOW IN THE NW AND
PROGRESS SE THE REMAINDER OF THE DAY INTO EARLY EVENING. RAPID DROP
IN TEMPS WILL OCCUR IN THE WAKE OF THE FRONT AS 850 MB TEMPS COME
CRASHING DOWN (O TO +2 C 12Z MON TO -8 TO -12 C 00Z TUES). ABUNDANT
LIFT AND MSTR WILL ACCOMPANY THE FRONT WITH MODELS AGREEING ON A
BAND OF EITHER SHOWERS OR POSSIBLE STEADY RAIN ALONG AND AHEAD OF
THE FRONT. HAVE INCREASED TO CAT POPS AND TRIED TO MAINTAIN SOME
DETAIL. THERMAL PROFILES CONTINUE TO POSE A CHALLENGE WITH PRECIP
LIKELY STARTING AS A PERIOD OF COLD RAIN...MIXING WITH SLEET AS THE
FRONT PASSES AND THEN POSSIBLY TO A BRIEF PERIOD OF SLEET OR SNOW.
BLEND OF NAM/GFS/ARW/LOCAL WRF USED FOR THERMAL PROFILES/QPF INTO
LATE AFTERNOON. GRIDS PRESENTLY DO NOT REFLECT MUCH IN THE WAY OF
ACCUMS MONDAY AFTERNOON/EVE WITH THE FRONT BUT SOME LOCATIONS COULD
SEE SEVERAL TENTHS OF SNOW/SLEET PRIOR TO ENDING. LAKE ENHANCEMENT
WILL QUICKLY INITIATE IN THE 18 TO 21Z WINDOW NEAR THE LAKE WITH A
MIXED BAG OF PRECIP POSSIBLE UNTIL COLDER AIR ARRIVES. POTENTIAL
EXISTS FOR A SLOPPY LIGHT ACCUMULATION ACROSS WESTERN BERRIEN OR
LAPORTE COUNTY AFTER 21Z ONCE COLUMN IS GENERALLY BELOW FREEZING.
HIGHS WILL OCCUR DURING THE FIRST HALF OF THE DAY ACROSS THE AREA
WITH FALLING TEMPS DURING THE AFTERNOON RESULTING IN A NON DIURNAL
TREND IN GRIDS.

&&

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 311 PM EST SUN NOV 10 2013

FOCUS CONTINUES TO BE ON POTENTIALLY SIGNIFICANT LAKE EFFECT
SINGLE BAND SNOW EVENT FOR MONDAY NIGHT AND TUESDAY. HIRES
GUIDANCE VERY IMPRESSIVE WITH EARLY SEASON BAND DEVELOPMENT IN
WAKE OF ARCTIC FRONT MONDAY EVENING AND ESPECIALLY LATE MONDAY
NIGHT AND EARLY TUE MORNING. PROBLEMS REMAIN ON SEVERAL DETAILS
AS MOST HIRES GUIDANCE HAVE SUBSTANTIALLY DIFFERENT SOLUTIONS
WITH RESPECT TO WHERE BEST OMEGA WILL DEVELOP AND HOW IT WILL
EVOLVE THROUGH THE NIGHT AND INTO TUESDAY MORNING.

850MB TEMPS DROP TO AROUND -12C QUICKLY MONDAY EVENING CREATING
DELTA T VALUES OF AROUND 20C. 700MB TEMPS DROP TO AROUND -20C
GIVING SFC TO 700MB DELTA T VALUES NEAR 30C...WHICH LOCAL STUDY
HAS FOUND IS NEEDED FOR MOST INTENSE LAKE EFFECT EVENTS. MOISTURE
IS SUBSTANTIAL THROUGH 850MB BUT QUICKLY DRIES OUT ABOVE THIS
LAYER WITHIN DRY CP AIRMASS. THIS REMAINS A CONCERN BUT TIME
HEIGHT CROSS SECTIONS FROM KGYY TO KSBN REVEAL DGZ CENTERED NEAR
TOP OF MOISTURE AND OMEGA AND RIGHT BELOW INVERSION WHICH STILL
SHOULD PROVIDE FOR GOOD DENDRITIC SNOW GROWTH GIVEN THE EXTREME
INSTABILITY. IN ADDITION...LONG NORTHERLY FETCH OVER AXIS OF LAKE
MICHIGAN ALONG WITH MODEL INDICATIONS OF POTENTIAL LAKE SUPERIOR
CONNECTION LATE MONDAY NIGHT SUPPORT HIGHER CONFIDENCE IN A
PERIOD OF HEAVY LAKE EFFECT SNOW OVER OUR NORTHWEST CWA. A QUICK
LOOK AT CIPS WINTER ANALOGS SHOW A GOOD CORRELATION WITH NOVEMBER
16-18 2008. THAT EVENT PRODUCED SNOW OVER PORTIONS OF OUR CWA BUT
OVER A FOOT OF SNOW FELL JUST WEST IN PORTER COUNTY.

AS MENTIONED EARLIER...HIRES GUIDANCE SHOWING A PLETHORA OF
SOLUTIONS WITH RESPECT TO WHERE MAIN BAND MAY COME
ONSHORE...ANYWHERE FROM NEAR KBEH STRAIGHT SOUTH INTO KSBN BEFORE
CURVING SOUTHWEST...TO WEST OF MICHIGAN CITY AND SOUTH ALONG OR
JUST WEST OF LAPORTE AND PORTER COUNTY LINE. ENOUGH CONCERN AND
CONFIDENCE IN SEVERAL INCHES OF SNOW POTENTIAL TO WARRANT A LAKE
EFFECT SNOW WATCH FOR MONDAY NIGHT AND TUESDAY. PRIME WINDOW FOR
HEAVIEST SNOW WILL BE IN THE 06-18Z WINDOW. HOWEVER...GIVEN
POTENTIAL FOR A FEW INCHES MONDAY EVENING WITH LAKE ENHANCEMENT
BEHIND ARCTIC FRONT...WILL OPT FOR STARTING WATCH IN EARLY
EVENING AND ENDING LATE TUESDAY AFTERNOON. IMPORTANT TO REMEMBER
THE WATCH PHASE IS FOR THE POTENTIAL OF SIGNIFICANT ACCUMULATIONS
AND DOES NOT NECESSARILY MEAN IT WILL OCCUR. UNCERTAINTY REMAINS
ON AFOREMENTIONED DETAILS SO NOW IS THE TIME TO BE AWARE...PLAN
AND MONITOR THE FORECAST.

LAKE EFFECT SHOWERS SHOULD BEGIN TO DIMINISH TUE AFTERNOON. HIGH
PRESSURE TO OUR WEST WILL BEGIN TO NUDGE INTO WESTERN AREAS TUE
EVENING AND ACROSS THE SOUTH OVERNIGHT. GRADIENT STRONGER ACROSS
THE NORTH BUT WINDS OVER THE SOUTH AND ESPECIALLY SOUTHWEST
LIKELY TO BECOME LIGHT IF NOT DECOUPLE COMPLETELY. WITH POSSIBLE
SNOW COVER FROM BOTH SYNOPTIC AND LAKE EFFECT OVER SOUTHWEST
FORECAST AREA...RADIATIONAL COOLING TUE NIGHT COULD DROP TEMPS
WELL INTO TEENS. MOS GUIDANCE ALREADY PICKING UP ON COLD AIRMASS
WITH LOWS IN 16-19 RANGE AT KLAF. HAVE DROPPED TEMPS A FEW MORE
DEGREES IN ANTICIPATION OF STRONG COOLING.

GENERALLY RELIED ON ALLBLEND GRIDS FOR REMAINDER OF EXTENDED WITH
EMPHASIS TOWARD ECMWF NEXT WEEKEND. KEPT POPS OUT FOR SATURDAY
BUT DID INCLUDE FOR SAT NIGHT AND SUNDAY AS MODELS SHOWING GOOD
RETURN FLOW AND INFLUX OF DEEPER MOISTURE AND WARMER AIR. SOME
POTENTIAL EVEN FOR THUNDER BUT A LITTLE TO EARLY TO INCLUDE AS
BEST FORCING MAY REMAIN JUST SOUTH.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 656 PM EST SUN NOV 10 2013

PRIMARY FOCUS REVOLVES AROUND EFFECTS LATER MONDAY AS UPSTREAM
INTENSE COLD FRONT DROPS SEWD THROUGH NRN IN. BRIEF PD OF LLWS
ASSOCD WITH STRONG 40-50KT WRLY 925 MB JETLET PRECEDING FROPA.
CLEARING THIS EVENING ALONG WITH PROXIMITY OF 1029MB SFC
ANTICYCLONE CENTERED OVR SWRN IN TO PROMOTE MODEST SFC-975MB
DECOUPLING TO FURTHER FOSTER SHARPLY DEVIANT LLVL WIND PROFILES
UNTIL GREATER MIXING ASSOCD WITH FROPA. MARKED LLVL SATURATION IN
SHARPLY COLDER AIRMASS FOLLOWING FROPA TO LEND LWRG CIGS AT LEAST
INTO FUEL ALT AT BOTH SITES INTO MON AFTN WTIH MIXED PTYPE
EXPECTED IN DEEPER COLDER AIRMASS AT KSBN. CIGS PSBLY EVEN TO IFR
ESPCLY AT KSBN TOWARD END OF FORECAST PD...THOUGH FOR NOW HAVE
GIVEN NOD TOWARD OPTIMISM.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...LAKE EFFECT SNOW WATCH FROM MONDAY EVENING THROUGH TUESDAY
     EVENING FOR INZ003-004-012.

MI...LAKE EFFECT SNOW WATCH FROM MONDAY EVENING THROUGH TUESDAY
     EVENING FOR MIZ077.

OH...NONE.
LM...GALE WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR LMZ043-
     046.

     SMALL CRAFT ADVISORY UNTIL 9 PM EST THIS EVENING FOR LMZ043-046.

&&

SYNOPSIS...MURPHY
SHORT TERM...FISHER
LONG TERM...LASHLEY/NG
AVIATION...MURPHY

VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Nov 10, 5:43 AM EST, 16 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
543 AM EST SUN NOV 10 2013

INZ004>009-014>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-111045-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-MARSHALL-
FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-
HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-ST. JOSEPH MI-
BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-
VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...
CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...
BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...
ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
543 AM EST SUN NOV 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A STRONG COLD FRONT WILL BRING MUCH COLDER AIR AND A CHANCE FOR
LIGHT SNOW MONDAY AFTERNOON AND EVENING. CURRENT FORECASTS
SUGGEST A DUSTING TO AN INCH OF SNOW ACCUMULATION IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-012-013-MIZ077-111045-
LA PORTE-STARKE-PULASKI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...KNOX...
NORTH JUDSON...WINAMAC...FRANCESVILLE...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN
543 AM EST SUN NOV 10 2013 /443 AM CST SUN NOV 10 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ACCUMULATING SNOW IS POSSIBLE LATE MONDAY AFTERNOON THROUGH
TUESDAY MORNING. STAY TUNED TO UPCOMING FORECASTS FOR MORE
INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-111045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
543 AM EST SUN NOV 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A GALE WARNING IS IN EFFECT THROUGH MID MORNING FOLLOWED BY A
SMALL CRAFT ADVISORY CONDITIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED MONDAY AND MONDAY
NIGHT. WIND GUSTS TO 35 KNOT GALES ARE POSSIBLE MONDAY AFTERNOON
AND EVENING. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE EXPECTED TO
CONTINUE THROUGH MUCH OF THE REMAINDER OF THE PERIOD.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 4:21 PM ESTLake Effect Snow WarningIWX21 hr
Nov 11, 4:21 PM ESTLake Effect Snow AdvisoryIWXMarshall, Pulaski, Starke21 hr

Nearby

Gale Warnings in Indiana, 2013Every gale warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.